Has anyone experienced this on Gleevec? My husband has had this sensation since about last July and we cannot figure it out. He describes it also as a feeling of nervousness, as if he's had too much coffee but is not actually nervous. It's not a visible tremor.
Went to a physiatrist yesterday who did a nerve conduction test and found him to be ok from a "neuro muscular perspective." Haven't been to a neurologist.
At first we thought his thyroid had become overactive but endo says not. He had an underactive thyroid prior to CML and thyroxine was increased soon after starting Gleevec 400mg. He reduced to 300mg of Gleevec in April 2017 and the vibration feeling started in July. Thyroxine was reduced very slightly.
July 2017 0.89
Sept 2017 0.83
Oct 2017 2.97
Jan 2018 3.12
He takes 0.175 of thyroxine every day.
TSH seems to be increasing which is odd...we thought if TSH goes up, the thyroid is more underactive than over and you'd be less likely to get this vibration feeling.
Has anyone else had this...we can't help but think it is related to the thyroid and we just haven't got to the bottom of it yet.
And another question - are some TKIs less likely to interfere with the thyroid than others?